# SDR DALA13013020994

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 56,242 hours, 40,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, CORROSION WAS FOUND ON THE MID CARGO BAY DOOR THRESHOLD PLATE AT BS 636-693.  R & R CORRODED THRESHOLD PLATE IAW SRM 53-05.
